# SDR ASAA2023091445193

- Difficulty date: September 14, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 40,875 hours, 12,759 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3966081
- Part serial: 8777
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 28,796 hours, 9,048 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TECH SERVICES REQUEST FOLLOW-UP TO LEFT PACK LIGHT WITH PACK SELECTED OFF----(#PRI1)----ETOPS SIGNIFICANT SYSTEM----. GROUNDED - YES. (RESOLVED ON W/O: 1967218 TASKCARD: N/R-00002 ) OPENED AND TAGGED 1 CB. LT FLOW CONTROL AND SHUTOOF VALVE REMOVED REF MM TASK 21-51-01-000-802-002. M.TRAUB 30981 19 SEPT 23INSTALLED REPLACEMENT FLOW CONTROL AND SHUTOFF VALVE REF MM 21-51-01. LK AND OPS CK GOOD. C/B RESET. TSR COMPLETE, SEAMC DARWIN NOTIFIED. GROUND VERIFICATION SUCCESSFUL.
